# SDR 2012FA0000231

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: General aviation
- Aircraft: N2511G
- Make and model: Lancar LC41550FG
- Aircraft serial: 41101
- Aircraft time: 815 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Shaft
- Condition: Sheared
- Location: Rt Alternator
- Component: Alternator, Kelly
- Component part number: ALX9524R
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF RIGHT HAND ALTERNATOR ON FINAL APPROACH TO THE AIRPORT.  DURING TAXI OPERATIONS TO THE RAMP THE PILOT REPORTED HEARING A "NOISE" FROM THE FRONT OF THE ACFT.  UPON REMOVAL OF THE ALTERNATOR FROM THE ENGINE, IT WAS DISCOVERED THAT THE ALTERNATOR SHAFT HAD SHEARED OFF FLUSH WITH THE CASE LOCATED AFT OF THE DRIVE COUPLING.
